A symmetrization result for Monge-Ampère type equations

Barbara Brandolini, Barbara Brandolini, Cristina Trombetti

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

In this paper we prove some comparison results for Monge-Ampère type equations in dimension two. We also consider the case of eigenfunctions and we derive a kind of "reverse" inequalities.
Original languageEnglish
Pages (from-to)467-478
Number of pages12
JournalMathematische Nachrichten
Volume280
Publication statusPublished - 2007

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'A symmetrization result for Monge-Ampère type equations'. Together they form a unique fingerprint.

Cite this